RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3342,
    author = {C. Schneider and R. Osburn},
    title = {{Gaussian Hypergeometric series and supercongruences}},
    language = {english},
    journal = {Math. Comp.},
    volume = {78},
    number = {267},
    pages = {275--292},
    isbn_issn = {ISSN 0025-5718},
    year = {2009},
    refereed = {yes},
    length = {18},
    url = {http://www.ams.org/journals/mcom/2009-78-265/}
    }